# SDR 95ZZZW208

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Plate
- Condition: Cracked
- Location: Ws 341.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E BETWEEN NR 3 AND 4 ENGINE AT XFS341.500 RIB LOWER SUPPORT PLATE HAS TWO CRACKS EMANATING FROM FASTENER HOLES.  REF N/R 1101 WO NR 950007.
